# SDR HALA2009101700467

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 26,616 hours, 5,030 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Gcu
- Part number: M734284F
- Part serial: 1750
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUTDOWN AT GATE (PANEL LIGHTS FLICKER HIGH/LOW) FIRE BELL SOUNDED IN TAIL - NO FIRE HANDLE LIGHTS ILLUMINATED.  REPLACED K421 RELAY PER FIM 49-11-00 AND WDM 49-61-11.  REMOVED AND REPLACED APU GCU PER AMM 24-22-00 DUE TO APU SERIAL LINK FAULT PER FIM 24-20-00. BITE AND OPS CHECK PK. OK FOR SVC.
